MathSciNet Relay Station
MathSciNet bibliographic data
MR1116647 58F11
Lesigne, Emmanuel Sur une nil-variété, les parties minimales associées à une translation sont uniquement ergodiques. (French) [On a nilmanifold whose minimal sets associated with a translation are uniquely ergodic] Ergodic Theory Dynam. Systems 11 (1991), no. 2, 379–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement